# SDR 2022F00424

- Difficulty date: October 26, 2022
- Submitted: October 26, 2022
- Operation: General aviation
- Aircraft: N405YK
- Make and model: Boeing 737436
- Aircraft serial: 25267
- Aircraft time: 59,561 hours, 41,372 cycles
- System (JASC): 4910 · APU Cowling/Containment
- Part: Angle
- Part number: 654657923
- Part serial: NSN
- Condition: Cracked
- Location: Bs 1088-1104
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ANGLE CRACKED BETWEEN BS1088-1104 IN APU BAY JUST OUTBOARD OF TORQUE BOX ON L/H SIDE
